# SDR AALA202507258775

- Difficulty date: July 4, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,550 hours, 39,575 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY THRUST REVERSE AFT ATTACH FITTING BEARING INBOARDON RH PYLON. MAINTENANCE REPLACED THRUST REVERSER AFT ATTACH FITTING INBOARD ON RH PYLON IAW AMM  54-57-17-000-003-A AND AMM 54-57-17-400-003-A AND A319 SRM 51-49-00-801.
